MathSciNet Relay Station
MathSciNet bibliographic data
MR1064438 62M09 (62M10 93E10)
Kim, Won Kyung; Billard, L.; Basawa, I. V. Estimation for the first-order diagonal bilinear time series model. J. Time Ser. Anal. 11 (1990), no. 3, 215–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement